Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some inclusion relations between matrices compounded from Cesaro matrices


Author: A. J. White
Journal: Trans. Amer. Math. Soc. 124 (1966), 558-568
MSC: Primary 40.32
DOI: https://doi.org/10.1090/S0002-9947-1966-0200642-7
MathSciNet review: 0200642
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Agnew, Inclusion relations among methods of summability compounded from given matrix methods, Ark. Mat. 2 (1952), 361-374. MR 0051945 (14:551c)
  • [1(a)] -, A simple sufficient condition that a method of summability be stronger than convergence, Bull. Amer. Math. Soc. 52 (1946), 128-132. MR 0014488 (7:292h)
  • [2] D. Borwein, On some methods of summability, Quart. J. Math. Oxford Ser. (2) 9 (1958), 310-316. MR 0101430 (21:241)
  • [3] L. S. Bosanquet, Note on convergence and summability factors III, Proc. London Math. Soc. (2) 50 (1949), 482-496. MR 0027872 (10:368c)
  • [4] G. G. Lorentz, Direct theorems on methods of summability, Canad. J. Math. 1 (1949), 305-319. MR 0032023 (11:242d)
  • [5] G. H. Hardy, Divergent series, Oxford, at the Clarendon Press, 1949. MR 0030620 (11:25a)
  • [6] K. Zeller, Theorie der Limitierungsverfahren, Springer, Berlin, 1958. MR 0118990 (22:9759)
  • [7] A. Zygmund, Trigonometric series. I, 2nd. ed. Cambridge Univ. Press, New York, 1960.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.32

Retrieve articles in all journals with MSC: 40.32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0200642-7
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society